# SDR CNMA20080011

- Difficulty date: December 2, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 53,345 hours, 18,102 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS L ENG BLEED OFF.  T/S PER FIM 36-10.  VISUALLY CHECK PRSOV, NO LEAK NOTED.  RESEATED ECS BLEED LT CONFIG CARD.  RAN ENGINE.  OPS CHECK NORMAL.  LT PACK OPERATION NORMAL.  REPLACED LT ENG BLEED CARD IAW MM REF 36-10 GRND OPS OF BLEED SYSTEM GOOD AT THIS TIME.  R&R LT ENG REVERSE FLOW CONTROL VALVE IAW MM REF 36-11, GROUND OPS CK GOOD.
